Originally Posted by bjjranger
sammy, no medication was taken during these tests listed above. i was on synthroid in 2005 12mg but went off it after 2 months because i became hyper being on them.
It's clear to me that your care has been mismanaged since 2010 and I'm not sure about the past.
I can tell you that 12mcg Synthroid is unlikely to cause a person to become hyper....seeing your labs after you started it would be telling.
In fact, if you are able to share your experiences as they corresponded to your labs, it would help figure out just what has been going on.
I do find that TSI result quite intriguing since TSI is a Graves' antibody and, according to your lab, a level >125 would cause hyperthyroidism.
Some people will develop mild Graves' with TSI levels such as yours and I do wonder if that is the case for you. If you could clarify the "other episode" during 2005-2007, that would be helpful.
Sometimes, having measurable TSI such as you have will cause periods of hyper symptoms when those TSI antibodies erratically stimulate the thyroid to produce hormone.
Have you also been dealing with hyper symptoms at all during these past two years?
If those TSI antibodies are problematic, there's another treatment protocol that could help but, I'd like you to clarify any symptoms you've been dealing with before going into those details.
Being able to confirm your actual experiences with symptoms as they relate to labs will help to narrow down whether or not those TSI antibodies have caused a typical mild Graves' experience or if something else is going on.